# SDR E07A20160328001

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N620AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000045
- Aircraft time: 3,682 hours, 2,987 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 0110083100
- Part serial: 46709528
- Condition: Failed
- Location: Cockpit
- Part time: 3,682 hours, 2,987 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE, CREW RECEIVED A GEA1 FAIL CAS MSG ALONG WITH NUMEROUS ASSOCIATED SYS FAULT CAS MSGS.  DECLARED AN EMER & ELECTED TO DIVERT.  GEA71 WAS REPLACED & ALL FAULTS CLEARED.  ACFT WAS RETURNED TO SERVICE.  SEVERAL OF THE KEY SYSTEMS EFFECTED WERE, NOSE GEAR DOWN INDICATION, AUTO PRESSURIZATION & N R 1 BLEED VLV.
